# SDR 2006UALA02180

- Difficulty date: November 13, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 30,493 hours, 3,990 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: TBC60B503434
- Part serial: CEA124
- Condition: Leaking
- Location: Escape Slide
- Component: Escpape Slide
- Component part number: 7A1323113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE REGULATOR ASSEMBLY LEAKING FROM INSIDE. REPLACED WITH NEW REGULATOR.  REPLACED SLIDE. RETURNED TO SERVICE.
